# SDR ASAA2023010141325

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 1,720 hours, 499 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED AT CRUISE. RAN QRH DID NOT EXTINGUISH. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 21-51-00-810-807 FOR LATCHED FAULT 21-55030. FAULT RESET, LATCHED MSG NO LONGER DISPLAYED. LEFT PACK LIGHT EXTINGUISHED.
